Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

How can the headache,vomitting,dizziness and sorethroat be controlled?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 299 Questions
for the last 9 days i have had a very bad headache which makes me vomit. dizzy, feeling faint, the first day i had it both eyes were very bloodshot. feeling lethargic, occasional earache and sore throat. headache/dizzy has been the worst, panadol and nurofen hasnt worked.
Posted Wed, 2 May 2012 in Headache and Migraines
Answered by Dr. Vidya Muralidhar 1 hour later
Hi Beadies,

Thanks for your query.

Headache which is associated with vomiting, feeling dizzy requires urgent evaluation by a physician. It could be the sign of an infection affecting the brain associated with a rise in pressure inside your skull. I suggest you see a General physician immediately and get an examination done.

Similar symptoms may also be caused by other causes such as migraine, sinusitis and high blood pressure. You may also need an eye examination. In any case, you must be examined by a physician.

If there is an underlying infection you may need a course of antibiotics. If it is Migraine it will require drugs such as ergots, calcium channel blockers or a similar group of drugs.

Hope I have answered your query,I would be available for follow ups as well.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor